MathSciNet Relay Station
MathSciNet bibliographic data
MR1072919 19L47 (14M17 17B67 22E65)
Kostant, Bertram; Kumar, Shrawan $T$-equivariant $K$-theory of generalized flag varieties. J. Differential Geom. 32 (1990), no. 2, 549–603.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement